# SDR FDEA201508232686

- Difficulty date: August 23, 2015
- Submitted: August 24, 2015
- Operation: Air carrier
- Aircraft: N742FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 613
- Aircraft time: 505 hours, 21,857 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: None
- Location: Frame 13
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 13, SKIN JOINT, STRINGER HAS A CRACK SIGNAL.  CLEAN THE HOLE IAW AMM 12-21-00, NO CRACK FOUND IAW NTM51-10-01.
